SQUARE ROOT BOUND ON THE MINIMUM WEIGHT IN QUASI-CYCLIC CODES.

Journal Article

The author establishes a square root bound on the minimum weight in the quasi-cyclic binary codes constructed by V. K. Bhargava, S. E. Tavares, and S. G. S. Shiva. The proof rests on viewing the codes as ideas in a group algebra over GF.

Duke Authors

Cited Authors

  • Calderbank, R

Published Date

  • 1983

Published In

  • Ieee Transactions on Information Theory

Volume / Issue

  • IT-29 / 3

Start / End Page

  • 332 - 337